# SDR DALA2018042302794

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 85,729 hours, 11,730 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1564
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SECTION 48 NITERIOR BS 1654.5, STRINGER 3L, STRINGER  CLIP FOUND CRACKED.  THE STRINGER CLIP WAS REMOVED AND REPLACED IAW SRM 51-40-02.
